MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6822
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated magnesium results for 3 patients while running on the architect c4000 processing module.The customer was only able to provide discrepant results for one patient.The following data was provided (customer's reference range: 1.3 to 2.1 mg/dl): sid: (b)(6) = initial result = 6.25 mg/dl, repeat = 1.43, 1.4 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for architect magnesium reagent ln 3p68-32/lot number 85056un20.Trending review identified no trends for discrepant patient results for the product.Return testing was not completed as returns were not available.Worldwide data was reviewed and determined that the patient median result for magnesium reagent lot number 85056un20 is within established control limits.Retesting of the sample gave expected normal results.A review of the manufacturing documentation did not identify any non-conformances or deviations associated with the complaint issue.A review of the product labeling determined that the issue was adequately addressed.Based on the investigation, no systemic issue or deficiency of the architect magnesium reagent lot number 85056un20 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10782794
Report Number3002809144-2020-01080
Device Sequence Number11712084
Product Code JGJ
UDI-Device Identifier00380740161620
UDI-Public00380740161620
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Model Number03P6822
Device Catalogue Number03P68-22
Device Lot Number85056UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402797; ARC C4000 INTGR, 02P24-40, C402797; ARC C4000 INTGR, 02P24-40, C402797